# SDR IPXA2020071097560

- Difficulty date: June 21, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Part number: ARC08391
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LEFT WING SPOILER SILL IS CORRODED BETWEEN STA. XOSP= 494.50 TO XOSP= 566.75.REPAIRED CORRODED L/H WING SPOILER SILL BETWEEN STA. XOSP= 494.50 TO XOSP= 566.75 IAW SRM 57-50-02 REPAIR 10 FIG. 201. (MAJOR)
